# SDR USAA2014021400002

- Difficulty date: February 13, 2014
- Submitted: February 14, 2014
- Operation: Air carrier
- Aircraft: N835AW
- Make and model: Airbus A319-132
- Aircraft serial: 2458
- Aircraft time: 29,523 hours, 12,679 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: PPA120300
- Part serial: 16055
- Condition: Faulted
- Location: Lavatory
- Part time: 12,334 hours, 5,923 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED A SMOKE DETECTOR FAULT ON ECAM.  R & R LAVATORY D SMOKE DETECTOR IAW 26-17-15.  NO FAULTS NOTED ON GND AT THIS TIME.
